Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundamentalnaya i Prikladnaya Matematika, 2010, Volume 16, Issue 2, Pages 7–12 (Mi fpm1302)  

This article is cited in 1 scientific paper (total in 1 paper)

Vanishing theorems for some classes of Riemann–Cartan manifolds

I. A. Gordeeva

Vladimir State Humanitarian University
Full-text PDF (98 kB) Citations (1)
References:
Abstract: In this paper, a classification of Riemann–Cartan manifolds based on the orthogonal decomposition of the torsion tensor is given. Problems on the existence of two classes $\wp_1\oplus\wp_2$ and $\wp_3$ of Riemann–Cartan spaces are discussed.
English version:
Journal of Mathematical Sciences (New York), 2011, Volume 177, Issue 5, Pages 649–653
DOI: https://doi.org/10.1007/s10958-011-0492-6
Bibliographic databases:
Document Type: Article
UDC: 514.764.2
Language: Russian
Citation: I. A. Gordeeva, “Vanishing theorems for some classes of Riemann–Cartan manifolds”, Fundam. Prikl. Mat., 16:2 (2010), 7–12; J. Math. Sci., 177:5 (2011), 649–653
Citation in format AMSBIB
\Bibitem{Gor10}
\by I.~A.~Gordeeva
\paper Vanishing theorems for some classes of Riemann--Cartan manifolds
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 2
\pages 7--12
\mathnet{http://mi.mathnet.ru/fpm1302}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2786512}
\transl
\jour J. Math. Sci.
\yr 2011
\vol 177
\issue 5
\pages 649--653
\crossref{https://doi.org/10.1007/s10958-011-0492-6}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052377727}
Linking options:
  • https://www.mathnet.ru/eng/fpm1302
  • https://www.mathnet.ru/eng/fpm/v16/i2/p7
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Фундаментальная и прикладная математика
    Statistics & downloads:
    Abstract page:322
    Full-text PDF :113
    References:39
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024